# SDR CALA0800620

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 36,887 hours, 19,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33952
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON T-CAP STATION 1016 BL29RT.  BLENDED CORROSION ON BS 1016 FLOORBEAM AT RBL 29 DAMAGE FOUND TO BE BEYOND LIMITATIONS PER 737-500 SRM 53-60-51 FIG 101, FABRICATED AND INSTALLED REPAIR PER 737-500 SRM 53-00-51 FIG 201.
